MAUDE Adverse Event Report: EBI, LLC. SFLX - MINI COILETTE

EBI, LLC. SFLX - MINI COILETTE
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's doctor's note mentioned pain.The patient has been experiencing pain with the device and the sflx mini coilette but thought the pain was from the surgery.The patient stated that the pain was from the middle of the nine-month treatment until the end.The patient has a non-union fracture and is going to have surgery again in march.The patient stated that her previous surgery was "done wrong" and that a bone will be taken out of her hip.The patient will conduct the time test if she has pain with the new unit.She told the doctor about the pain which is why she is having revision surgery.No additional information has been provided by the patient.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2023.Concomitant medical products: unknown.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient's doctor's note mentioned pain.The patient has been experiencing pain with the device and the sflx mini coilette but thought the pain was from the surgery.The patient stated that the pain was from the middle of the nine-month treatment until the end.The patient has a non-union fracture and is going to have surgery again in march.The patient stated that her previous surgery was "done wrong" and that a bone will be taken out of her hip.The patient will conduct the time test if she has pain with the new unit.She told the doctor about the pain which is why she is having revision surgery.No additional information has been provided by the patient.No product was returned for evaluation.
 
Additional Manufacturer Narrative
Corrections - b4: date of this report added, b5: updated the product was not returned for evaluation, d3: manufacturer address and email address, d4: udi, d9: device not available for evaluation, g1: contact office and manufacturer site, g6: report type, h6: device code additional information - g3, h6: impact code, component code, method, results.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was unable to be reviewed as the lot number is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.

Brand Name
SFLX - MINI COILETTE
Common Device Name
COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key16558293
Report Number0002242816-2023-00034
Device Sequence Number6138905
Product Code LOF
UDI-Device Identifier00812301020614
UDI-Public00812301020614
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068239
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic